Alert archive / Florida / Small Craft Advisories in 2022
Small Craft Advisory 21, NWS Tampa Bay, FL
NWS Tampa Bay, FL issued this small craft advisory at Jun 3, 2022, 3:04 PM EDT. It took effect at Jun 3, 2022, 8:00 PM EDT. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Jun 3, 2022, 3:04 PM EDT (19:04 UTC)
- In effect from
- Jun 3, 2022, 8:00 PM EDT
- Expired
- Jun 4, 2022, 8:26 AM EDT
- In force
- 12 hr
- Issued by
- NWS Tampa Bay, FL
The text
As transmitted.
770 WHUS72 KTBW 031904 MWWTBW URGENT - MARINE WEATHER MESSAGE National Weather Service Tampa Bay Ruskin FL 304 PM EDT Fri Jun 3 2022 GMZ836-853-856-873-876-050000- /O.CON.KTBW.TR.W.1001.000000T0000Z-000000T0000Z/ Charlotte Harbor and Pine Island Sound- Coastal waters from Englewood to Tarpon Springs FL out 20 NM- Coastal waters from Bonita Beach to Englewood FL out 20 NM- Waters from Englewood to Tarpon Springs FL out 20 to 60 NM- Waters from Bonita Beach to Englewood FL out 20 to 60 NM- 304 PM EDT Fri Jun 3 2022 ...TROPICAL STORM WARNING REMAINS IN EFFECT... * WHAT...East northeast winds 20 to 25 kt with gusts up to 35 kt and seas 6 to 9 feet. * WHERE...Coastal waters from Englewood to Tarpon Springs FL out 20 NM and Waters from Englewood to Tarpon Springs FL out 20 to 60 NM. * WHEN...Tonight through Saturday night. * IMPACTS...Very strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. * PRECAUTIONARY/PREPAREDNESS ACTIONS... PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ GMZ830-850-870-050000- /O.NEW.KTBW.SC.Y.0021.220604T0000Z-220605T0000Z/ Tampa Bay waters- Coastal waters from Tarpon Springs to Suwannee River FL out 20 NM- Waters from Tarpon Springs to Suwannee River FL out 20 to 60 NM- 304 PM EDT Fri Jun 3 2022 ...SMALL CRAFT ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 8 PM EDT SATURDAY... * WHAT...Northeast winds around 20 kt with gusts up to 30 kt expected. * WHERE...Tampa Bay waters, Coastal waters from Tarpon Springs to Suwannee River FL out 20 NM and Waters from Tarpon Springs to Suwannee River FL out 20 to 60 NM. * WHEN...From 8 PM this evening to 8 PM EDT Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
3 follow-up statements
150 WHUS72 KTBW 040309 MWWTBW URGENT - MARINE WEATHER MESSAGE National Weather Service Tampa Bay Ruskin FL 1109 PM EDT Fri Jun 3 2022 GMZ836-853-856-873-876-050000- /O.CON.KTBW.TR.W.1001.000000T0000Z-000000T0000Z/ Charlotte Harbor and Pine Island Sound- Coastal waters from Englewood to Tarpon Springs FL out 20 NM- Coastal waters from Bonita Beach to Englewood FL out 20 NM- Waters from Englewood to Tarpon Springs FL out 20 to 60 NM- Waters from Bonita Beach to Englewood FL out 20 to 60 NM- 1109 PM EDT Fri Jun 3 2022 ...TROPICAL STORM WARNING REMAINS IN EFFECT... * WHAT...West winds 20 to 25 kt with gusts up to 35 kt and seas 5 to 8 feet. * WHERE...Waters from Englewood to Tarpon Springs FL out 20 to 60 NM, Waters from Bonita Beach to Englewood FL out 20 to 60 NM, Coastal waters from Englewood to Tarpon Springs FL out 20 NM, Coastal waters from Bonita Beach to Englewood FL out 20 NM and Charlotte Harbor and Pine Island Sound. * WHEN...Through Saturday night. * IMPACTS...Very strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. * PRECAUTIONARY/PREPAREDNESS ACTIONS... PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ GMZ830-850-870-050000- /O.CON.KTBW.SC.Y.0021.000000T0000Z-220605T0000Z/ Tampa Bay waters- Coastal waters from Tarpon Springs to Suwannee River FL out 20 NM- Waters from Tarpon Springs to Suwannee River FL out 20 to 60 NM- 1109 PM EDT Fri Jun 3 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT SATURDAY... * WHAT...Northeast winds around 20 kt with gusts up to 30 kt expected. * WHERE...Waters from Tarpon Springs to Suwannee River FL out 20 to 60 NM, Coastal waters from Tarpon Springs to Suwannee River FL out 20 NM and Tampa Bay waters. * WHEN...Until 8 PM EDT Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
435 WHUS72 KTBW 040859 MWWTBW URGENT - MARINE WEATHER MESSAGE National Weather Service Tampa Bay Ruskin FL 459 AM EDT Sat Jun 4 2022 GMZ836-853-856-873-876-050000- /O.CON.KTBW.TR.W.1001.000000T0000Z-000000T0000Z/ Charlotte Harbor and Pine Island Sound- Coastal waters from Englewood to Tarpon Springs FL out 20 NM- Coastal waters from Bonita Beach to Englewood FL out 20 NM- Waters from Englewood to Tarpon Springs FL out 20 to 60 NM- Waters from Bonita Beach to Englewood FL out 20 to 60 NM- 459 AM EDT Sat Jun 4 2022 ...TROPICAL STORM WARNING REMAINS IN EFFECT... * WHAT...West winds 20 to 25 kt with gusts up to 35 kt and seas 5 to 8 feet. * WHERE...Waters from Englewood to Tarpon Springs FL out 20 to 60 NM, Waters from Bonita Beach to Englewood FL out 20 to 60 NM, Coastal waters from Englewood to Tarpon Springs FL out 20 NM, Coastal waters from Bonita Beach to Englewood FL out 20 NM and Charlotte Harbor and Pine Island Sound. * WHEN...Through Saturday night. * IMPACTS...Very strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ GMZ830-850-870-050000- /O.CON.KTBW.SC.Y.0021.000000T0000Z-220605T0000Z/ Tampa Bay waters- Coastal waters from Tarpon Springs to Suwannee River FL out 20 NM- Waters from Tarpon Springs to Suwannee River FL out 20 to 60 NM- 459 AM EDT Sat Jun 4 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WHAT...Northeast winds around 20 kt with gusts up to 30 kt expected. * WHERE...Waters from Tarpon Springs to Suwannee River FL out 20 to 60 NM, Coastal waters from Tarpon Springs to Suwannee River FL out 20 NM and Tampa Bay waters. * WHEN...Until 8 PM EDT Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
891 WHUS72 KTBW 041226 MWWTBW URGENT - MARINE WEATHER MESSAGE National Weather Service Tampa Bay Ruskin FL 826 AM EDT Sat Jun 4 2022 GMZ836-856-876-042030- /O.CAN.KTBW.TR.W.1001.000000T0000Z-000000T0000Z/ /O.NEW.KTBW.SC.Y.0022.220604T1226Z-220605T0000Z/ Charlotte Harbor and Pine Island Sound- Coastal waters from Bonita Beach to Englewood FL out 20 NM- Waters from Bonita Beach to Englewood FL out 20 to 60 NM- 826 AM EDT Sat Jun 4 2022 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...TROPICAL STORM WARNING IS CANCELLED... * WHAT...Northwest winds 20 to 25 kt with gusts up to 30 kt and seas 4 to 6 feet. * WHERE...Charlotte Harbor and Pine Island Sound, Coastal waters from Bonita Beach to Englewood FL out 20 NM and Waters from Bonita Beach to Englewood FL out 20 to 60 NM. * WHEN...Until 8 PM EDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ853-873-041330- /O.CAN.KTBW.TR.W.1001.000000T0000Z-000000T0000Z/ Coastal waters from Englewood to Tarpon Springs FL out 20 NM- Waters from Englewood to Tarpon Springs FL out 20 to 60 NM- 826 AM EDT Sat Jun 4 2022 ...TROPICAL STORM WARNING IS CANCELLED... Tropical Storm Force winds no longer expected. $$ GMZ830-850-870-041330- /O.CAN.KTBW.SC.Y.0021.000000T0000Z-220605T0000Z/ Tampa Bay waters- Coastal waters from Tarpon Springs to Suwannee River FL out 20 NM- Waters from Tarpon Springs to Suwannee River FL out 20 to 60 NM- 826 AM EDT Sat Jun 4 2022 ...SMALL CRAFT ADVISORY IS CANCELLED... Small Craft Advisory winds no longer expected. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tampa Bay, FL wrote its last area forecast discussion before this small craft advisory went out at Jun 3, 2:46 PM EDT, 18 minutes earlier.
Area forecast discussion, Jun 3, 2:46 PM EDT, 18 minutes before
Area Forecast Discussion
National Weather Service Tampa Bay Ruskin FL
246 PM EDT Fri Jun 3 2022
.DISCUSSION...
The big weather concern for the next couple of days will be
Potential Tropical Cyclone One located west of Cuba. The latest NHC
advisory has PTC One located around 430 miles southwest of Fort
Myers with maximum sustained winds of 40 mph and is moving northeast
at 5 mph. The latest advisory has PTC making landfall south of Fort
Myers on Saturday morning and then traversing across the Florida
peninsula on Saturday. A Tropical Storm Warning remains in effect
for the eastern gulf waters south of Tarpon Springs and portions of
west central and southwest Florida south of the I-4 corridor. The
biggest threat will be heavy rainfall with the potential for 6-10
inches of rain possible for SW Florida, 4-6 inches south of the I-4
corridor and 1 inch or less north of the I-4 corridor. There will
also be a potential for an isolated tornado or waterspout as the
storm approaches the area later tonight into Saturday. The good news
is that this will be a short lived event with the storm expected to
exit into the western Atlantic by late Saturday into Sunday allowing
for improving weather conditions as high pressure builds back into
the area northeast of Florida. This will put the peninsula back into
a predominant ENE flow pattern once again with late afternoon and
evening showers and storms into next week.
&&
.AVIATION...
Conditions will continue to deteriorate through the period as clouds
and weather associated with Potential Tropical Cyclone One west of
Cuba moves toward west central and southwest Florida. SHRA and TSRA
along with MVFR/IFR CIGs and VSBY expected this afternoon and will
continue through Saturday. ENE winds around 10-15 knots expected
with higher gusts possible in the vicinity of thunderstorms. Gusty
winds up to 30 knots will be possible early Saturday morning,
especially for PGD/FMY/RSW as PTC One makes landfall over SW FL.
&&
.MARINE...
Conditions over the eastern gulf waters will deteriorate through the
day and into Saturday as Potential Tropical Cyclone One moves
northeast toward the area. The latest advisory has PTC One moving
through the eastern gulf waters starting early Saturday morning
before making landfall south of Fort Myers by mid morning on
Saturday. Tropical Storm force winds will be possible from Tarpon
Springs southward, including Charlotte Harbor. SCA winds can be
expected north of Tarpon Springs including Tampa Bay. Heavy
rainfall, strong storms including waterspouts, gusty winds and rough
seas can be expected over the weekend. Mariners should keep a close
eye on the weather for latest advisories and warnings to ensure safe
boating operations. The good news is that this will be a short lived
event with conditions improving by Sunday afternoon and into next
week as the storm moves east of the Florida peninsula.
&&
.FIRE WEATHER...
Potential Tropical Cyclone One is expected to move through the
Florida peninsula early Saturday morning bringing periods of heavy
rain, thunderstorms and a chance for an isolated tornado. PTC One
is expected to exit the area late Saturday into Sunday allowing for
a more typical summertime pattern to set up with scattered afternoon
showers and storms into next week. No other fire weather concerns
expected.
&&
.Preliminary Point Temps/PoPs...
TPA 75 88 76 92 / 60 60 20 20
FMY 73 87 76 91 / 100 90 30 30
GIF 73 85 74 92 / 70 70 20 40
SRQ 72 87 74 89 / 80 70 20 20
BKV 69 88 69 92 / 50 50 20 30
SPG 74 85 76 88 / 70 60 20 20
&&
Sea Breeze Thunderstorm Regime For Friday: 7
Sea Breeze Thunderstorm Regime For Saturday: 3
For Additional Information On Sea Breeze Regimes go to
https://www.weather.gov/tbw/ThunderstormClimatology
&&
.TBW WATCHES/WARNINGS/ADVISORIES...
FL...High Rip Current Risk through Saturday evening for Coastal
Hillsborough-Coastal Manatee-Pinellas.
Flood Watch through Saturday evening for Coastal Charlotte-
Coastal Lee-Coastal Manatee-Coastal Sarasota-DeSoto-Hardee-
Highlands-Inland Charlotte-Inland Lee-Inland Manatee-Inland
Sarasota-Polk.
Tropical Storm Warning for Coastal Charlotte-Coastal Lee-Coastal
Sarasota-DeSoto-Hardee-Highlands-Inland Charlotte-Inland
Lee-Inland Manatee-Inland Sarasota-Polk.
Gulf waters...Flood Watch through Saturday evening for Charlotte Harbor and
Pine Island Sound.
Tropical Storm Warning for Charlotte Harbor and Pine Island
Sound-Coastal waters from Bonita Beach to Englewood FL out
20 NM-Coastal waters from Englewood to Tarpon Springs FL
out 20 NM-Waters from Bonita Beach to Englewood FL out 20
to 60 NM-Waters from Englewood to Tarpon Springs FL out 20
to 60 NM.
Small Craft Advisory from 8 PM this evening to 8 PM EDT Saturday
for Coastal waters from Tarpon Springs to Suwannee River FL
out 20 NM-Tampa Bay waters-Waters from Tarpon Springs to
Suwannee River FL out 20 to 60 NM.
&&
DISCUSSION/AVIATION/MARINE/FIRE WEATHER...74/Wynn
DECISION SUPPORT...JillsonThe office that day
Everything else NWS Tampa Bay, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 2, 8:03 PM EDT | Special Marine Warning | TBW | 42 min | |
| Jun 2, 8:12 PM EDT | Special Weather Statement | TBW | Hillsborough | 48 min |
| Jun 2, 8:21 PM EDT | Areal Flood Advisory | TBW | Hillsborough | 84 min |
| Jun 2, 8:57 PM EDT | Special Weather Statement | TBW | Pinellas | 33 min |
| Jun 2, 9:06 PM EDT | Areal Flood Advisory | TBW | Hillsborough, Pasco, Pinellas | 114 min |
| Jun 2, 9:22 PM EDT | Areal Flood Advisory | TBW | Citrus, Hernando, Pasco | 3 hr |
| Jun 2, 9:25 PM EDT | Special Marine Warning | TBW | 19 min | |
| Jun 2, 9:27 PM EDT | Special Marine Warning | TBW | 48 min | |
| Jun 2, 11:10 PM EDT | Tropical Storm Warning | TBW | Charlotte, DeSoto, Hardee, Highlands, Lee, Manatee and 2 more | 33 hr |
| Jun 3, 5:24 AM EDT | Rip Current Statement | TBW | Hillsborough, Manatee, Pinellas | 24 hr |
Nearby
Small Craft Advisories in Florida, 2022Every small craft advisory in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.